- -

Representations for the generalized Drazin inverse in a Banach algebra

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Representations for the generalized Drazin inverse in a Banach algebra

Show full item record

Benítez López, J.; Liu, X.; Qin, Y. (2013). Representations for the generalized Drazin inverse in a Banach algebra. Bulletin of Mathematical Analysis and Applications. 5(1):53-64. http://hdl.handle.net/10251/55012

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/55012

Files in this item

Item Metadata

Title: Representations for the generalized Drazin inverse in a Banach algebra
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] In this paper, we investigate additive properties for the generalized Drazin inverse in a Banach algebra A. We give some representations for the generalized Drazin inverse of a+b, where a and b are elements of A under ...[+]
Subjects: Drazin inverse , Banach algebra
Copyrigths: Reserva de todos los derechos
Source:
Bulletin of Mathematical Analysis and Applications. (issn: 1821-1291 )
Publisher:
University of Prishtina
Publisher version: http://91.187.98.171/httpdocs/vol_5_issue_1.html
Thanks:
The first author was supported by Spanish Project MTM2010-18539.
Type: Artículo

This item appears in the following Collection(s)

Show full item record